# SDR R7MR34634

- Difficulty date: April 7, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N101HN
- Make and model: Urocop EC135P1
- Aircraft serial: 0162
- Engine: Pwa PW206B
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 41600297004
- Part serial: 174
- Condition: Inoperative
- Location: Autopilot Sys
- Part time: 270 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APM2000 AUTO PILOT MODULE - UNIT INOPERATIVE.  FAILURE WITH YELLOW BARS ON PFD SHOWN.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
